We need your opinion on a product called premerin. This has
We need your opinion on a product called premerin. This has been prescribed to help increase my 65 yr old wife's libido. We have seen the "parade of horribles" listed on the product. Is there a better or safer way to obtain our goal? Are there other similar products that would be just as good? Will premerin actually accomplish what it claims it can do for a ladies libido?
Should I see a sex therapist if I have no sex drive and my
Should I see a sex therapist if I have no sex drive and my partner and I haven't had sex in two years. Also having sex hurts most of the time.JA: How long have you had the pain? What seems to make the pain better or worse?Customer: If I'm very sexually aroused there is very little pain. But I find it very hard to get to this.JA: Anything else in your medical history you think the psychologist should know?Customer: No I don't think so.
I am 23 years old & about 2 years ago I found a lump in the
I am 23 years old & about 2 years ago I found a lump in the right side of my vagina, which I was later told it was a bartholin cyst. It eventually went away, but later came back. Now I am having problems with both glands. It's weird because when I am not aroused, it looks fine, but when I am aroused, both glands swell up with fluid and I am completely dry because of the fluid accumulation, making sex impossible. I can't seem to get to the doctor in time because when I swell up down there, it goes right back down minutes later. And I know in order to have a procedure done, it has to be visible. It's obvious that my bartholin ducts are blocked, which is why the secretions is not coming out and builds up in my glands. I was told that when the swelling goes back down, it's my body absorbing the fluid. If it was a cyst, it would be there all the time and not go right back down right? Is there anything I can do myself? Or will I just have to wait until it gets big enough and stay big to go to the doctor to have something done? Also, one more thing I wanted to mention was that I noticed if I am standing or in a squat position, I can see and feel the fluid-filled lump more, whereas when I am laying down and feel down there, it's not as visible, as if the fluid shifted somewhere else because of my position.
I have been on the Depo Provera I'm starting to have issues
I have been on the Depo Provera for years I'm starting to have issues such as sore legs, weight gain, and vaginal dryness. I have decided to stop it my question is how do you stop the vaginal dryness? Will I lose some of this weight.
I wear the Estring and also use Replens. There are times
I wear the Estring and also use Replens. There are times when I still feel dryness. Could this be some problem with external dryness on the vulva. My 0b-gyn also diagnosed vestibulitis last March. He put me on a treatment plan with Nystatin and Triamcinolone Ointment which I am down to using once a week. I last visited with him last December, and I will be seeing him in March. He did not think I had any skin conditions down there, but also have an appointment with my dermatologist in a few weeks. Would she be able to diagnose any skin concerns in that region.
FCPS (R) General Surgery
I haven't had sex 6 years. I have just started becoming
Hi,I haven't had sex for about 6 years. I have just started becoming physically active with a new boyfriend and I can't possibly seem to stretch enough to even get him inside. It's painful. I asked him to use 2 fingers to stretch me out and that was fine, but we went for three (which is still smaller around than he is) and it was incredibly difficult and hurt. He had a hard time even doing it because it was so tight.The other thing I notice and wonder in what way it might be related, is that it seems like everything inside is inflamed. When I use a mirror, I can literally see the top and bottom parts of my vagina bulging at the opening, almost coming outside. It's crazy embarrassing. Is this all related?Is this something that I should seek immediate or urgent help for? My new doctor (and insurance) wants me to wait until I see her before I can get a referral to a gynecologist and the soonest appointment is over a month and a half away. In the meantime I plan to continue seeing my boyfriend and want to be active... I am thinking I just need to keep stretching it out little by little ... is that right? What should I or we be doing to solve this problem?I could go see another doctor who has a sooner appointment (and switch primary health physicians) if they could get me in sooner so I could see a OB GYN faster... do you think that's a good idea?I am also on Celexa and wondering if that could possibly be affecting anything since I know it can have sexual side effects.Thank you for your help!
I am ***** *****...I also have the problem of being 'too
Customer: Hi I am ***** *****...I also have the problem of being 'too wet' down there...I don't like it when I have sex because it makes things feel too 'loose'. I am on zoloft 50 mg and xanax .05 mg. Is there anything I can take or do? It really makes sex less enjoyable! Thanks JA: Thanks. Can you give me any more details about your issue? Customer: It seems I stay wet down there most of the time...but leading up to and during sex I feel there are way too many secretions and I can hardly feel my partner, and I am sure he feels the same. I am on the above meds and have had one child vaginally. JA: OK got it. Last thing — JustAnswer charges a fee (generally around $18) to post your type of question to OB GYN Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit? Customer: sure JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Director Women's Health
I know this is an unusual situation, but I am a
I know this is an unusual situation, but I am a post-menopausal woman who has never had penetrative sex. I am getting married for the first time and am concerned that at my age it may be difficult, hopefully not impossible. I was doing research onlineand came across vaginal dilators. I notice they state not to use with an oil-based lubricator, however, the water-based ones seem to all need chemical preservatives which I would like to avoid if possible. I read that coconut oil is healthy to use and evenhelps those with yeast infections. Can coconut oil be used with these dilators? I have never had a yeast infection, if that is the reason for the recommendation against oil in general. During my pre-menopausal years I used tampons without a problem. I alsoread that Kegal exercises are helpful for vaginal dryness/atrophy. Any suggestions or encouragement?? Is coconut oil OK?